Equilibrium in Securities Markets with Heterogeneous Investors and Unspanned Income Risk

Peter Ove Christensen, Kasper Larsen, Claus Munk

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Economic Theory
Volume147
Issue number3
Pages (from-to)1035-1063
ISSN0022-0531
DOIs
Publication statusPublished - 2012
Externally publishedYes

Cite this

@article{8fd941abc7914586a0d6107364167da7,
title = "Equilibrium in Securities Markets with Heterogeneous Investors and Unspanned Income Risk",
author = "Christensen, {Peter Ove} and Kasper Larsen and Claus Munk",
year = "2012",
doi = "10.1016/j.jet.2012.01.007",
language = "English",
volume = "147",
pages = "1035--1063",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press",
number = "3",

}

Equilibrium in Securities Markets with Heterogeneous Investors and Unspanned Income Risk. / Christensen, Peter Ove; Larsen, Kasper; Munk, Claus.

In: Journal of Economic Theory, Vol. 147, No. 3, 2012, p. 1035-1063.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Equilibrium in Securities Markets with Heterogeneous Investors and Unspanned Income Risk

AU - Christensen, Peter Ove

AU - Larsen, Kasper

AU - Munk, Claus

PY - 2012

Y1 - 2012

U2 - 10.1016/j.jet.2012.01.007

DO - 10.1016/j.jet.2012.01.007

M3 - Journal article

VL - 147

SP - 1035

EP - 1063

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 3

ER -